# SDR IPXA2020012251237

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: A5451538422800
- Part serial: NA
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLH ENGINE PYLON LH SIDE AFT UPPER AREA PNL SUPPORT STRUCTURE @ RIB 16 HAS CORROSIONREMOVED LIGHT SURFACE CORROSION BY HAND
